| Catalog Number |
02.07.0414SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2018; lot 145729: (b)(4) items manufactured and released on 13 october 2014.Expiration date:2019-08-31; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery after about 1 year and 8 months due to sign of infection.The pathogen is unknown.The surgeon washed out the knee and swapped the poly.